# SDR ASAA2019062429840

- Difficulty date: June 24, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 42,749 hours, 12,904 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Engine Sov
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 "ENG VALVE CLOSED" LIGHT BRIGHT ON SHUTDOWN. GROUNDED - YES. ACCOMPLISHED TROUBLESHOOTING REF B737-800 FIM 73-06 TASK 804. REPLACED HIGH PRESSURE SHUTOFF VALVE SWITCH REF B737-800 AMM 73-21-09 GROUND VERIFICATION TESTS PASS. REF AMM 71-00-00-700-807 ACTUATORS TEST AND 71-00-00-700-808 ENGINE RUN - EEC BITE CHECK. THIS CLEARS MEL 73-10.
